# SDR ASAA9940070

- Difficulty date: March 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Packs
- Part number: S283T0143
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE CHECK, FOUND THAT THE EMERGENCY EXIT LIGHT SWITCH HAD BEEN LEFT ON AND SEVERAL EMERGENCY EXIT FLOOR TRACK LIGHTS INOPERATIVE.  REPLACED ALL BATTERY PACKS AND LIGHTS OPERATED NORMALLY.  (M)
